Complutense University Library

Structural properties of continuum systems

Montero de Juan, Francisco Javier and Tejada Cazorla, Juan Antonio and Yáñez Gestoso, Francisco Javier (1990) Structural properties of continuum systems. European Journal Of Operational Research, 45 (2-3). pp. 231-240. ISSN 0377-2217

Official URL:

View download statistics for this eprint

==>>> Export to other formats


This paper deals with monotonic systems where the performance levels of the system and its components range from perfect functioning to complete failure, allowing any intermediate state in the unit interval. In particular, general bounds are found for the reliability of such systems. Moreover, it is shown how these continuumsystems can be approached by finite multistate systems.

Item Type:Article
Uncontrolled Keywords:Reliability theory; continuum systems
Subjects:Sciences > Mathematics > Stochastic processes
ID Code:15985
Deposited On:17 Jul 2012 11:58
Last Modified:10 Oct 2013 17:21

Repository Staff Only: item control page